# SDR COMA0060976

- Difficulty date: November 30, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N964CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7129
- Aircraft time: 11,229 hours, 10,623 cycles
- System (JASC): 7400 · Ignition System
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, A, J
- Precautionary procedure: H

## Discrepancy

RIGHT HAND ENGINE FAILED TO LITE.  GROUND CREW ORDERED ABORT DUE TO POSSIBLE FIRE.FOUND NO FAULTS WITH ENGINE OR IGNITION SYSTEM.  SUBSEQUENT STARTS NORMAL.
